# SDR UALA2010062802282

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,046 hours, 10,641 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T511411
- Condition: Corroded
- Location: Bs 347 Rbl 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER TEE CORRODED AT BS 347 AND RBL 87.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION FROM TEE, AND VERIFIED MATERIAL REMAINING EXCEEDS 10% MAX ALLOWABLE LIMIT. REMOVED DAMAGED SECTION OF TEE, AND FABRICATED AND INSTALLED NEW TEE REPAIR ANGLES AND STIFFENER.
